# SDR SWAA2021052115777

- Difficulty date: September 12, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 49,544 hours, 32,901 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR FWD TRUNNION FITTING LOWER O/B LUG O/B FACE HAS CORROSION / ACCOMPLISHED E.A. 1-A57-3246 ON MT 757-RCB-04-01 ON LOWER OUTBD LUG O/B FACE. (SPOT FACED) REF. D&M ENTERPRISES A/R W.O. WWR# 1242
